| Matroids | Books | Surveys | Bibliography | Software | People |

A - D E F G H I - L M - P Q - T U - Z


  1. Edmonds, J. (1965). Lehman's switching game and a theorem of Tutte and Nash-Williams. J. Res. Nat. Bur. Standards Sect. B 69B, 73-77.
  2. Edmonds, J. (1965). Minimum partition of a matroid into independent sets. J. Res. Nat. Bur. Standards Sect. B 69B, 67-72.
  3. Edmonds, J. (1967). Systems of distinct representatives and linear algebra. J. Res. Nat. Bur. Standards Sect. B 71B, 241-245.
  4. Edmonds, J. (1968). Matroid partition. In Mathematics of the Decision Sciences, Part I (Seminar, Stanford, Calif., 1967), pp. 335-345. Amer. Math. Soc. Providence, RI.
  5. Edmonds, J. (1970). Submodular functions, matroids and certain polyhedra. In Combinatorial structures and their applications (Proc. Calgary Internat. Conf. 1969), pp. 69-87. Gordon and Breach, New York.
  6. Edmonds, J. (1971). Matroids and the greedy algorithm. Math. Programming 1, 127-136.
  7. Edmonds, J. (1979). Matroid intersection. In Discrete optimization I (eds. Hammer, P. L., Johnson, E. L. and Korte, B. H.), Ann. Discrete Math 4, pp. 39-49. North-Holland, Amsterdam.
  8. Edmonds, J. and Fulkerson, D. R. (1965). Transversals and matroid partition. J. Res. Nat. Bur. Standards Sect. B 69B, 147-153.
  9. Edmonds, J. and Fulkerson, D. R. (1970). Bottleneck extrema. J. Combin. Theory 8, 299-306.
  10. Edmonds, J. and Rota, G. -C. (1966). Submodular set functions (Abstract). In Waterloo combinatorics conference.
  11. Edmonds, J. and Young, P. (1973). Matroid designs. J. Res. Nat. Bur. Standards Sect. B 77B, 15-44.
  12. Edmonds, J., Murty, U. S. R. and Young, P. (1970). Equicardinal matroids and matroid-designs. In Proc. Second Chapel Hill Conf. on Combinatorial Mathematics and its applications (Univ. North Carolina, Chapel Hill, NC., 1970) pp. 498-542. University of North Carolina, Chapel Hill, NC.
  13. Erdös, P., Faudree, R., Reid, T. J., Schelp, R. and Staton, W. (1995). Degree sequence and independence in K4-free graphs. Discrete Math. 141, 285-290.
  14. Erdös, P., Reid, T. J., Schelp, R. and Staton, W. (to appear). Sizes of graphs with induced subgraphs of large maximum degree. Discrete Math.
  15. F

  16. Faigle, U. (1987). Matroids in combinatorial optimization. In Combinatorial geometries (ed. White, N.), pp. 161-210. Cambridge University Press, Cambridge.
  17. Fajtlowicz, T., R., McColgan, Reid, T. J. and Staton, W. (1995). Ramsey numbers for induced regular subgraphs. Ars Combinatoria 39, 149-154.
  18. Fenton, N. E. and Vamos, P. (1982). Matroid interpretation of maximal K-arcs in projective spaces. Rend. Mat. (7) 2, 573-580.
  19. Folkman, J. and Lawrence J. (1978). Oriented matroids. J. Combin. Theory Ser. B 25, 199-236.
  20. Ford, L. R. and Fulkerson, D. R. (1958). Network flow and systems of representatives. Canad. J. Math. 10, 78-84.
  21. Fournier, J. -C. (1970). Sur la représentation sur un corps des matroides a sept et huit éléments. C. R. Acad. Sci. Paris Sér. A-B 270, A810-A813.
  22. Fournier, J. -C. (1971). Representation sur un corps des matroides d'ordre <= 8. In Theorie des matroides (ed. Bruter, C. P.), Lecture Notes in Math. Vol. 211, pp. 50-61. Springer-Verlag, Berlin.
  23. Fournier, J. -C. (1971). Une propriété de connexité caractéristique des matroides graphiques. C. R. Acad. Sci. Paris Sér. A-B 272, A1092-A1093.
  24. Fournier, J. -C. (1973). Orthogonalité généralisée entre matroides et application à la repréentation des graphes sur les surfaces. C. R. Acad. Sci. Paris Sér A-B 276, A835-A838.
  25. Fournier, J. -C. (1974). Une relation de separation entre cocircuits d'un matroide. J. Combin. Theory Ser. B 16, 181-190.
  26. Fournier, J. -C. (1981). A characterization of binary geometries by a double elimination axiom. J. Combin. Theory Ser. B 31, 249-250.
  27. Fournier, J. -C. (1987). Binary matroids. In Combinatorial geometries (ed. White, N.), pp. 28-39. Cambridge University Press, Cambridge.
  28. G

  29. Gale, D. (1968). Optimal assignments in an ordered set: an application of matroid theory. J. Combin. Theory 4, 176-180.
  30. Gallai, T. (1959). Uber regulare Kettengruppen. Acta. Math. Acad. Sci. Hungar. 10, 227-240.
  31. Gallai, T. (1973). Korrektion zu: "Über reguläre Kettengruppen". Acta. Math. Acad. Sci. Hungar. 24, 241.
  32. Garey, M. R. and Johnson, D. S. (1979). Computers and intractability: A guide to the theory of NP-completeness. Freeman, San Fransisco.
  33. Geissinger, L. (1973). Valuations on distributive lattices, II. Arch. Math. (Basel) 24, 337-345.
  34. Gerards, A. M. H. (1989). A short proof of Tutte's characterization of totally unimodular matrices. Linear Algebra Appl. 114/115, 207-212.
  35. Gordon, G. (1984). Matroids over F(p) which are rational excluded minors. Discrete Math. 52, 51-65.
  36. Gordon, G. (1988). Algebraic characteristic sets of matroids. J. Combin. Theory Ser. B 44, 64-74.
  37. Gragg, K. M. and Kung J. P. S. (1992). Consistent dually semimodular lattices. J. Combin. Theory Ser. A 60, 246-263.
  38. Graham, R. L. and Rothschild, B. (1971). Rota's geometric analogue to Ramsey's theorem. In Combinatorics (Proc. Sympos. Pure Math., Vol. XIX, Univ. California, Los Angeles, CA, 1968), pp. 101-104. American Mathematical Society, Providence, RI.
  39. Graver, J. E. (1966). Lectures on the theory of matroids. University of Alberta, Alberta.
  40. Graver, J. E. (1975). Boolean designs and self-dual matroids. Linear Algebra and Appl. 10, 111-128.
  41. Graver, J. E. and Watkins, M. E. (1977). Combinatorics with emphasis on the theory of graphs. Springer-Verlag, Berlin.
  42. Graves, W. (1971). Algebraic machinery in combinatorics. In Mobius Algebras, (Proc. Conf. Univ. Waterloo, 1971), pp. 176-186. University of Waterloo, Ontario.
  43. Graves, W. (1971). An algebra associated to a combinatorial geometry. Bull. Amer. Math. Soc. 77, 757-761.
  44. Graves, W. H. (1971). A categorical approach to combinatorial geometry. J. Combin. Theory Ser. A 11, 222-232.
  45. Greene, C. (1970). A rank inequality for finite geometric lattices. J. Combin. Theory 9, 357-364.
  46. Greene, C. (1971). Lectures on combinatorial geometries NSF advanced science seminar, Bowdoin College, Brunswick, Maine.
  47. Greene, C. (1973). On the Möbius algebra of a partially ordered set. Advances in Math. 10, 177-187.
  48. Greene, C. (1973). A multiple exchange property for bases. Proc. Amer. Math. Soc. 39, 45-50.
  49. Greene, C. (1974). Another exchange property for bases. Proc. Amer. Math. Soc. 46, 155-156.
  50. Greene, C. and Kleitman, D. J. (1976). The structure of Sperner k-families. J. Combin. Theory Ser. A 20, no. 1, 41-68.
  51. Greene, C., Kleitman, D. J. and Magnanti, T. L. (1974). Complementary trees and independent matchings. Studies in Appl. Math. 53, 57-64.
  52. Greene, C., Magnanti, T. L. (1975). Some abstract pivot algorithms. SIAM J. Appl. Math. 29, no. 3, 530-539.
  53. Gubser, B. (1990). Some problems for graph minors. Ph. D. thesis, Louisiana State University.
  54. Gulati, B. R. and Kounais, E. G. (1970). On bounds useful in the theory of symmetrical factorial designs. J. Roy. Statist. Soc. Ser. B 32, 123-133.
  55. H

  56. Halin, R. (1969). A theorem on n-connected graphs. J. Combin. Theory 7, 150-154.
  57. Hall, D. W. (1943). A note on primitive skew curves. Bull. Amer. Math. Soc. 49, 935-937.
  58. Hall, M. Jr. (1986). Combinatorial theory. Second edition. Wiley, New York.
  59. Hall, P. (1935). On representatives of subsets. J. London Math. Soc. 10, 26-30.
  60. Hamidoune, Y. O. and Salaun, I (1989). On the independence numbers of a matroid. J. Combin. Theory Ser. B 47, 146-152.
  61. Harary, F. (1969). Graph theory. Addison-Wesley, Reading, MA.
  62. Harary, F. and Tutte, W. T. (1965). A dual form of Kuratowski's Theorem. Canad. Math. Bull. 8, 17-20.
  63. Harary, F. and Welsh, D. J. A. (1969). Matroids versus graphs. In The many facets of graph theory. Lecture notes in Math. Vol. 110, pp. 155-170.
  64. Harary, F. and Welsh, D. J. A. (1969). Matroids versus graphs. In The many facets of graph theory (Proc. Conf., Western Mich. Univ., Kalamazoo, MI, 1968) pp. 155-170. Springer, Berlin.
  65. Harper, L. H. (1974). The morphology of partially ordered sets. J.Combin. Theory Ser. A 17, 44-58.
  66. Hartmanis, J. (1959). Lattice theory of generalized partitions. Canad. J. Math. 11, 97-106.
  67. Haupt, O., Nöbeling, G. and Pauc, C. (1940). Über Abhängigkeitsräume. J. Reine Angew. Math. 181, 193-217.
  68. Haupt, O., Nöbeling, G. and Pauc, C. (1940). Sekanten und Paratingenten in topologischen Abhäangigkeitsräumem. J. Reine Angew. Math. 182, 105-121.
  69. Hausmann, D. and Korte, B. (1978). Oracle algorithms for fixed point problems - an axiomatic approach. In Optimization and operations research. Lecture notes in Econom. and Math. Systems Vol. 157, pp. 137--156. Springer-Verlag, Berlin.
  70. Hausmann, D. and Korte, B. (1978). Lower bounds on the worst-case complexity of some oracle algorithms. Discrete Math. 24, 261-276.
  71. Hausmann, D. and Korte, B. (1981). Algorithmic versus axiomatic definitions of matroids. Math. Prog. Study 14, 98-111.
  72. Helgason, T. (1974). Aspects of the theory of hypermatroids. In Hyper-graph seminar (eds. C. Berge and D. K. Ray-Chaudhuri), Lecture Notes in Math. Vol 411, pp. 191-214. Springer-Verlag, Berlin.
  73. Heller, I. (1957). On linear systems with integral valued solutions. Pacific J. Math. 7, 1351-1364.
  74. Heron, A. P. (1972). Some topics in matroid theory. Ph. D. thesis, University of Oxford.
  75. Heron, A. P. (1972). Matroid polynomials. In Combinatorics (eds. Welsh, D. J. A. and Woodall, D. R.), pp. 164-202. Institute of Math. and its applications, Southend-on-Sea.
  76. Heron, A. P. (1973). A property of the hyperplanes of a matroid and an extension of Dilworth's theorem. J. Math. Anal. Appl. 9, 119-132.
  77. Higgs, D. (1969). Equicardinality of bases in B-matroids. Canad. Math. Bull. 12, 861-862.
  78. Higgs, D. A. (1966). Maps of geometries. J. London Math Soc. 41, 612-618.
  79. Higgs, D. A. (1966). A lattice order on the set of all matroids on a set. Canad. Math. Bull. 42, 684-685.
  80. Higgs, D. A. (1968). Strong maps of geometries. J. Combin. Theory 5, 185-191.
  81. Higgs, D. A. (1969). Matroids and duality. Colloq. Math. 20, 215-220.
  82. Higgs, D. A. (1969). Infinite graphs and matroids. In Recent Progess in Combinatorics (Proc. Third Waterloo Conf. on Combinatorics, 1968) pp. 245-253. Academic Press, NY.
  83. Hirshfield, J. W. P. (1983). Maximum sets in finite projective spaces. In Surveys in Combinatorics. London Math. Soc. Lecture Notes 82, pp. 55-76. Cambridge University Press, Cambridge.
  84. Hoffman, A. J. and Kruskal, J. B. (1956). Integral boundary points of convex polyhedra. In Linear inequalities and related systems (eds. Kuhn, H. W. and Tucker, A. W.), Ann. Math. Studies 38, pp. 223-246. Princeton University Press, Princeton.
  85. Hoffman, A. J. and Kuhn, H. W. (1956). On systems of distinct representatives. In Linear inequalities and related systems (eds. Kuhn, H. W. and Tucker, A. W.), Ann. Math. Studies 38, pp. 199-206. Princeton University Press, Princeton.
  86. Holzmann, C. A., Norton, P. G., Tobey, M. D. (1973). A graphical representation of matroids. SIAM J. Appl. Math. 25, 618-627.
  87. Holzmann, C. and Harary, F. (1972). On the tree graph of a matroid. SIAM J. Appl. Math. 22, 187-193.
  88. Horn, A. (1955). A characterisation of unions of linearly independent sets. J. London Math. Soc. 30, 494-496.
  89. Hsu, C. J. (1973). A note on the decomposition of Wille incidence geometry of grade n. Tohoku Math. J. (2) 25, 521-525.
  90. Hughes, D. R. and Piper, F. (1973). Projective planes. Springer-Verlag, New York.
  91. Hull, B. (1975). Two algorithms for matroids. Discrete Math. 13, no. 2, 121-128.
  92. Hungerford, T. W. (1974). Algebra. Springer-Verlag, New York.
  93. Hurst, F. and Reid, T. J. (1995). Some small circuit-cocircuit Ramsey numbers for matroids. Combinatorics, Probability and Computing 4, 67-80.
  94. Hurst, F. and Reid, T. J. (to appear). Ramsey numbers for cocircuits in matroids. Ars Combinatoria.
  95. A - D E F G H I - L M - P Q - T U - Z

    | Matroids | Books | Surveys | Bibliography | Software | People |